# SDR CA130312008

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,553 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7602 · Mixture Control
- Part: Bracket
- Part number: C2C2927
- Condition: Cracked
- Location: Mixture Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE MIXTURE CONTROL BRACKET ATTACHED TO THE FIREWALL, PN C2C2927, WAS FOUND TO HAVE A .2500" CRACK IN THE BEND RADIUS.  THE MIXTURE BRACKET WAS REPLACED WITH A SERVICEABLE BRACKET TO RECTIFY THE DEFECT.
